# SDR AALA201712219007

- Difficulty date: November 16, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327584820000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION OF SEAT TRACK FLOOR STRUCTURE BETWEEN FR 30 TO FR 37.1 AT LEFT BUTTLINE +Y2462. REPLACED SEAT TRACK FLOOR STRUCTURE BETWEEN FR 30 TO FR 37.1 AT LEFT BUTTLINE +Y2462 PER SRM 51-72-11 AND DRAWINGS F53275848, F53275795.
